| Catalog Number |
2420-0500 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of foreign matter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2420-0500 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set had foreign matter the following information was received by the initial reporter with the following: reported issue: on (b)(6) 2025, during the morning medication pass, a bedside nurse discovered a sealed infusion set containing a hair.The incident was promptly reported to the house supervisor, who advised that the product be returned to the distribution department.